Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2011, 3:55 AM CDT for Merrick County, Polk County, York County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 3:55 AM CDT (08:55 UTC)
- Expired
- Jun 20, 2011, 4:27 AM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Merrick County, NE, Polk County, NE, York County, NE
The radar
The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
901
WUUS53 KGID 200855
SVRGID
NEC121-143-185-200945-
/O.NEW.KGID.SV.W.0186.110620T0855Z-110620T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
355 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
POLK COUNTY IN EAST CENTRAL NEBRASKA...
NORTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 445 AM CDT
* AT 349 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SILVER CREEK TO BRADSHAW...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SILVER CREEK...BENEDICT...STROMSBURG...OSCEOLA...SHELBY...GRESHAM
AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4091 9783 4108 9783 4131 9773 4131 9770
4140 9770 4140 9760 4134 9759 4137 9751
4137 9747 4140 9737 4139 9736 4092 9736
TIME...MOT...LOC 0854Z 288DEG 28KT 4133 9767 4092 9773
WIND...HAIL 60MPH 1.00IN
$$
BRYANT2 follow-up statements
833
WWUS53 KGID 200914
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
414 AM CDT MON JUN 20 2011
NEC121-143-185-200945-
/O.CON.KGID.SV.W.0186.000000T0000Z-110620T0945Z/
MERRICK NE-POLK NE-YORK NE-
414 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
YORK...POLK AND EXTREME NORTHEASTERN MERRICK COUNTIES UNTIL 445 AM
CDT...
AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF DUNCAN TO
BENEDICT...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELBY...GRESHAM AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4093 9770 4140 9770 4140 9760 4134 9759
4137 9751 4137 9747 4140 9737 4139 9736
4092 9736
TIME...MOT...LOC 0914Z 288DEG 28KT 4128 9747 4098 9753
WIND...HAIL 60MPH 1.00IN
$$
BRYANT314
WWUS53 KGID 200927
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
427 AM CDT MON JUN 20 2011
NEC121-143-185-200938-
/O.CAN.KGID.SV.W.0186.000000T0000Z-110620T0945Z/
MERRICK NE-POLK NE-YORK NE-
427 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YORK...POLK AND
EXTREME NORTHEASTERN MERRICK COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4093 9770 4140 9770 4140 9760 4134 9759
4137 9751 4137 9747 4140 9737 4139 9736
4092 9736
TIME...MOT...LOC 0928Z 288DEG 28KT 4125 9733 4095 9739
$$
BRYANTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:11 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 20, 12:11 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1211 AM CDT MON JUN 20 2011 .AVIATION...06Z TAF. MVFR CONDITIONS POSSIBLE AT THE TERMINAL THROUGH MID/LATE MORNING MONDAY...AT WHICH TIME STRATUS SHOULD BREAK WITH CU DEVELOPMENT EXPECTED THEREAFTER. CONVECTIVE ACTIVITY NEAR THE TERMINAL MAY IMPACT KGRI THROUGH 09Z. SURFACE WINDS WILL REMAIN FROM THE EAST/NORTHEAST THROUGH MID LATE MORNING MONDAY...WITH THE PASSAGE OF A WARM FRONT BRINGING EAST/SOUTHEASTERLY WINDS. MINOR VISIBILITY RESTRICTIONS ARE POSSIBLE IN -DZ AND BR 09Z-17Z. && .PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUN 19 2011/ SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERN LIES WITH CHANCES FOR SEVERE WEATHER BOTH TODAY AND MONDAY. SATELLITE IMAGERY SHOWING UPPER LEVEL LOW PRESSURE SYSTEM CONTINUING TO DIG SOUTH THROUGH THE ROCKIES...CURRENTLY LOCATED NEAR THE UT/NV BORDER. SURFACE LOW PRESSURE SITS OVER THE SWRN BORDER OF KS/CO...WITH A DISTINCT WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH CENTRAL KS...JUST SOUTH OF THE CWA. AS EXPECTED...THE E/SERLY FLOW INTO THE CWA HAS BROUGHT HIGHER DP VALUES IN...INTO THE MID/UPPER 60S...AND SOME HEFTY AMOUNTS OF INSTABILITY HAVE DEVELOPED ACROSS PORTIONS OF THE REGION. ALSO STARTING TO SEE AREAS OF CU EXPAND...ESP ACROSS THE SOUTHERN AREAS NEAR THE WARM FRONT...BUT A BIT OF CIN STILL REMAINS. THE OVERALL STORY REALLY HASNT CHANGED A WHOLE HECK OF A LOT...WILL CONTINUE TO SEE INCREASED LIFT ACROSS THE REGION WITH ISENTROPIC UPGLIDE AND SHORTWAVE ENERGY EJECTED OUT AHEAD OF THE MAIN LOW/TROUGH. THUNDERSTORM ACTIVITY IS EXPECTED TO EXPAND IN COVERAGE ACROSS THE HIGH PLAINS...WITH A MCS DEVELOPING AND EXPECTED TO IMPACT THE CWA THIS EVENING/OVERNIGHT...BUT WE MAY ALSO SEE THUNDERSTORM DEVELOPMENT NEAR/NORTH OF THE WARM FRONT THIS AFTERNOON/EVENING...WHICH WOULD GRADUALLY SHIFT OFF TO THE N/NE. THIS EVENING AND OVERNIGHT...A STRONG SRLY LLJ DEVELOPS /ANYWHERE FROM 65-75KTS SHOWN BY MODELS/...WHICH WILL AID IN EXPANDING THE OVERALL COVERAGE OF ACTIVITY. MODELS REMAIN IN NOT TOO BAD OF AGREEMENT SHOWING INITIALLY THE MAIN FOCUS/NOSE OF THE LLJ AFFECTING PRIMARILY ERN PORTIONS OF THE CWA...BEFORE GRADUALLY PUSHING A BIT FURTHER NORTH AND SHIFTING OFF SLIGHTLY TO THE EAST...WHICH SHOULD TAKE ALONG THE MORE WIDESPREAD ACTIVITY ALONG. VERY LARGE HAIL REMAINS A POSSIBILITY WITH ANY THUNDERSTORMS WHICH DEVELOP...ALONG WITH HEAVY RAIN AND STRONG WINDS...AND TORNADOES REMAIN A CONCERN WITH THE SURFACE FRONT IN SUCH CLOSE PROXIMITY TO THE CWA. STILL EXPECTING A BUSY LATE AFTERNOON/NIGHT. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT HOURS...THOUGH THE MAIN FOCUS SHIFTS MORE TOWARD THE NRN/WRN PORTIONS OF THE REGION...AND STRONG/SEVERE THUNDERSTORMS WILL REMAIN A POSSIBILITY. FOCUS THEN TURNS TOWARD MONDAY...WHICH FINDS A SMALL PORTION OF THE CWA AGAIN IN A SPC MODERATE RISK. MODELS NOT IN TOO BAD OF AGREEMENT IN THE OVERALL PICTURE...WHICH SHOWS THE LOW PRESSURE SYSTEM DIGGING THROUGH THE ROCKIES EVENTUALLY MAKING ITS WAY OUT ONTO THE PLAINS. BY 00Z TUESDAY...WE SEE A -STRONG FOR THIS TIME OF YEAR- LOW PRESSURE SYSTEM LOCATED OVER WRN PORTIONS OF NEB/KS /EXACT LOCATION DEPENDS ON THE MODEL/. WHAT WILL PLAY A BIG ROLE IN HOW MUCH ACTIVITY WE SEE TOMORROW IS THE PLACEMENT OF THE SFC LOW AND FRONTAL BOUNDARIES. WHILE PRECIPITATION CHANCES ACROSS WRN PORTIONS OF THE CWA ARE DRIVEN PRIMARILY BY THE LOW ITSELF AND FORCING WRAPPED AROUND THE BACKSIDE...CENTRAL AND ESP ERN AREAS WILL BE AFFECTED BY THE SFC COLD FRONT/DRY LINE. PAST COUPLE OF DAYS WORTH OF MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING THUNDERSTORMS DEVELOPING EITHER RIGHT ALONG THE FAR ERN FRINGE OF THE CWA OR JUST OUTSIDE...AND WHILE THAT GENERAL IDEA REMAINS...SOME MODELS TRY TO NUDGE IT BACK JUST A BIT FURTHER WEST. STILL EXPECTING THE MAIN AREA OF CONCERN TO BE LOCATIONS BASICALLY ALONG AND EAST OF HIGHWAY 281...WITH ACTIVITY PUSHING OFF TO THE EAST...WITH PRECIPITATION CHANCES THEN RESULTING MAINLY FROM THE PASSAGE OF THE UPPER LEVEL LOW ITSELF. PARAMETERS SHOW THAT SEVERE THUNDERSTORMS WILL AGAIN BE A CONCERN. WITH THE SFC FRONT PASSING THROUGH/IN THE AREA TOMORROW...DONT HAVE THE HIGHEST CONFIDENCE IN THE FORECAST HIGHS...ANY E/W SHIFTING OF THE FRONT WOULD HAVE A NOTABLE IMPACT. AT THIS POINT AM CALLING FOR MID/UPPER 70S IN THE WEST WITH LOWER/MID 90S IN THE EAST. LONG TERM...TUESDAY THROUGH SUNDAY. A STRONG UPPER LEVEL STORM SYSTEM WILL CONTINUE TO BE IN THE NEIGHBORHOOD TUESDAY MORNING...AND SHOULD BE LOCATED OVER NORTHEAST NEBRASKA. THIS UPPER SYSTEM IS ABNORMALLY DEEP AND COLD FOR THIS TIME OF YEAR. CONSEQUENTLY...DAYTIME HEATING AT THE SFC IN CONJUNCTION WITH THE COOL AIR ALOFT WILL ALLOW FOR A FEW INSTABILITY SHOWERS AND THUNDERSTORMS ACROSS THE AREA BY AFTERNOON. OVERALL THESE CHANCES OF PRECIPITATION WILL BE LOW...BUT SLIGHTLY MORE LIKELY ACROSS OUR NORTHEAST ZONES...WHICH WILL BE CLOSER TO THE LOW. SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TUESDAY NIGHT DUE TO THE LOSS OF DIURNAL HEATING. THE UPPER LEVEL SYSTEM SHOULD BE INTO AT LEAST EASTERN MINNESOTA BY WEDNESDAY AFTERNOON...WHICH SHOULD BE FAR ENOUGH AWAY TO ALLOW OUR FORECAST AREA TO DRY OUT. WEDNESDAY HIGH TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMS. NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR CONTINUED DRY CONDITIONS AND NEAR NORMAL TEMPERATURES ON THURSDAY. THE FORECAST TURNS MORE CHALLENGING FOR FRIDAY INTO NEXT SUNDAY. THERE WILL BE WEAK UPPER RIDGING ACROSS THE CENTRAL PLAINS...BUT EMBEDDED SHORTWAVES WILL SLIDE AROUND THIS RIDGE AND MAY KICK OFF A FEW ISOLATED SHOWERS AND THUNDERSTORMS. WILL KEEP FRIDAY DRY FOR NOW...BUT MAY NEED TO EVENTUALLY ADD A SLIGHT POP...FORECAST MODELS HAVE A SLIGHT HINT IN THE POSSIBILITY OF THUNDERSTORMS ON FRIDAY. CONFIDENCE IN THE SATURDAY AND SUNDAY FORECAST REMAINS LOW...BUT WILL CONTINUE WITH THE SLIGHT POPS GIVEN WEAK SHORTWAVE TROUGHS PASSING THROUGH. AVIATION...18Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD ARE WITH THUNDERSTORM CHANCES LATER THIS AFTERNOON AND THE POTENTIAL FOR SOME LOW CEILINGS/VISBYS LATER TONIGHT. OVERALL STORY REALLY HASNT CHANGED MUCH...WITH A STRONG UPPER LEVEL DISTURBANCE EXPECTED TO SPARK OFF ANOTHER ROUND OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. DECIDED TO GO WITH A CB MENTION THROUGH THE MID AFTERNOON/EVENING HOURS WITH A TEMPO GROUP FROM 23-03Z FOR THUNDERSTORMS...AND WILL HAVE TO BETTER ADJUST THE TIMING ONCE THE ACTIVITY ACTUALLY STARTS UP. OTHERWISE...MODELS CONTINUE TO SHOW THE POSSIBILITY OF LOWER CIGS/VISBYS LATER TONIGHT WITH E/NERLY WINDS CONTINUING AT THE TERMINAL..AND KEPT MENTION OF MVFR CONDITIONS GOING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...BRYANT SHORT TERM...ADO LONG TERM...WESELY
Hazardous weather outlook, Jun 19, 5:49 PM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 549 PM CDT SUN JUN 19 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 549 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING AND TONIGHT. DUE TO VERY FAVORABLE ATMOSPHERIC CONDITIONS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE FROM THE THUNDERSTORMS. LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA FROM MONDAY THROUGH TUESDAY AFTERNOON. THERE IS THE POTENTIAL FOR STRONG TO SEVERE STORMS...MAINLY MONDAY AFTERNOON AND EVENING FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 281. THE PRIMARY SEVERE WEATHER HAZARD WOULD BE HAIL TO SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THERE IS ALSO A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT ACROSS THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 20, 2:05 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
205 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM HAIL 2 W SILVER CREEK 41.33N 97.70W
06/20/2011 E1.75 INCH NANCE NE LAW ENFORCEMENT
&&
NWSLocal storm report, Jun 20, 2:09 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
209 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND DMG 2 W SILVER CREEK 41.33N 97.70W
06/20/2011 NANCE NE LAW ENFORCEMENT
OLD ELEVATOR BLOWN ACROSS HIGHWAY 30. DEBRIS COVERING THE
ROAD BETWEEN CLARKS AND SILVER CREEK. POWER LINES DOWN IN
CLARKS AND POWER IS OUT TO THE TOWN OF CLARKS.
&&
NWSLocal storm report, Jun 20, 2:12 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
212 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM HAIL 3 W KEARNEY 40.70N 99.14W
06/20/2011 E1.00 INCH BUFFALO NE TRAINED SPOTTER
&&
SROSSISpecial weather statement, Jun 20, 3:07 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
307 AM CDT MON JUN 20 2011
NEZ041-047-048-062-200830-
HALL NE-HOWARD NE-MERRICK NE-NANCE NE-
307 AM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NANCE...WESTERN
MERRICK...EASTERN HOWARD AND NORTHEASTERN HALL COUNTIES UNTIL 330 AM
CDT...
AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOLBACH TO GRAND
ISLAND...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PALMER...
CHAPMAN...
ARCHER...
CENTRAL CITY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4140 9799 4110 9797 4092 9827 4090 9848
4139 9848 4139 9830 4141 9829
TIME...MOT...LOC 0807Z 270DEG 30KT 4137 9829 4092 9829
BRYANTLocal storm report, Jun 20, 3:10 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
310 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG CAMBRIDGE 40.28N 100.17W
06/19/2011 FURNAS NE LAW ENFORCEMENT
MAIN TRANSMISSION LINES BLOWN DOWN JUST NORTH OF
CAMBRIDGE. AIR CONDITIONING UNITS BLOWN OFF OF HOSPITAL
IN CAMBRIDGE.
0938 PM TSTM WND GST 1 E ARAPAHOE 40.31N 99.88W
06/19/2011 E65.00 MPH FURNAS NE EMERGENCY MNGR
45 TO 50 MPH WINDS WITH GUSTS OF 65 MPH. ALSO ROTATION IN
STORM.
0940 PM TSTM WND DMG 3 NW ARAPAHOE 40.34N 99.94W
06/19/2011 FURNAS NE EMERGENCY MNGR
GARAGE AND BARN DESTROYED. TREES 1.5 TO 2 FEET IN
DIAMETER ARE DOWN. POWER LINES ARE ALSO DOWN.
0959 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
1003 PM HAIL 4 N ARAPAHOE 40.36N 99.90W
06/19/2011 E1.75 INCH GOSPER NE LAW ENFORCEMENT
GOLF BALL SIZED HAILED REPORTED NEAR GOSPER COUNTY LINE
1005 PM TSTM WND GST 2 N EDISON 40.31N 99.78W
06/19/2011 E65.00 MPH FURNAS NE EMERGENCY MNGR
1008 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E1.75 INCH FURNAS NE STORM CHASER
1012 PM HAIL 4 E ARAPAHOE 40.31N 99.82W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
1013 PM HAIL 1 N EDISON 40.29N 99.78W
06/19/2011 E1.50 INCH FURNAS NE EMERGENCY MNGR
1036 PM HAIL CAMBRIDGE 40.28N 100.17W
06/19/2011 E1.75 INCH FURNAS NE LAW ENFORCEMENT
1037 PM HAIL 4 SW ATLANTA 40.33N 99.53W
06/19/2011 E1.50 INCH HARLAN NE EMERGENCY MNGR
CORRECTED FOR LOCATION.
1104 PM HAIL 2 SW HOLDREGE 40.42N 99.40W
06/19/2011 E0.50 INCH PHELPS NE PUBLIC
1153 PM HAIL COTESFIELD 41.36N 98.63W
06/19/2011 E2.50 INCH HOWARD NE LAW ENFORCEMENT
1246 AM HAIL CAMBRIDGE 40.28N 100.17W
06/20/2011 E2.75 INCH FURNAS NE COUNTY OFFICIAL
WINDS ESTIMATED AT 60 TO 70 MPH.
0115 AM HAIL 10 S ELWOOD 40.44N 99.86W
06/20/2011 E1.25 INCH GOSPER NE LAW ENFORCEMENT
0116 AM HAIL 6 N ARAPAHOE 40.39N 99.90W
06/20/2011 E1.25 INCH GOSPER NE EMERGENCY MNGR
0117 AM HAIL 12 S ELWOOD 40.42N 99.86W
06/20/2011 E1.50 INCH GOSPER NE LAW ENFORCEMENT
0120 AM HAIL ALDA 40.86N 98.47W
06/20/2011 E0.75 INCH HALL NE STORM CHASER
0144 AM TSTM WND DMG 2 W SILVER CREEK 41.33N 97.70W
06/20/2011 NANCE NE LAW ENFORCEMENT
OLD ELEVATOR BLOWN ACROSS HIGHWAY 30. DEBRIS COVERING THE
ROAD BETWEEN CLARKS AND SILVER CREEK. POWER LINES DOWN IN
CLARKS AND POWER IS OUT TO THE TOWN OF CLARKS.
0202 AM HAIL 2 W SILVER CREEK 41.33N 97.70W
06/20/2011 E1.75 INCH NANCE NE LAW ENFORCEMENT
0211 AM HAIL 3 W KEARNEY 40.70N 99.14W
06/20/2011 E1.00 INCH BUFFALO NE TRAINED SPOTTER
&&
BRYANTLocal storm report, Jun 20, 3:29 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
329 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND GST 2 E CHAPMAN 41.02N 98.12W
06/20/2011 E60 MPH MERRICK NE PUBLIC
&&
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 62 min |
| Jun 19, 9:25 PM CDT | Tornado Warning | GID | Furnas | 35 min |
| Jun 19, 9:48 PM CDT | Tornado Warning | GID | Furnas, Gosper | 27 min |
| Jun 19, 9:56 PM CDT | Tornado Warning | GID | Furnas | 34 min |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 58 min |
| Jun 19, 10:21 PM CDT | Areal Flood Warning | GID | Furnas, Gosper | 12 hr |
| Jun 19, 10:29 PM CDT | Tornado Warning | GID | Furnas, Harlan | 46 min |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 67 min |
| Jun 19, 11:14 PM CDT | Tornado Warning | GID | Franklin, Harlan, Kearney, Phelps | 31 min |
| Jun 19, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | GID | Dawson | 34 min |
| Jun 19, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 52 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | GID | Kearney | 35 min |
| Jun 20, 12:03 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | GID | Polk | 9 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 20, 12:33 AM CDT | Special Weather Statement | GID | Adams | 27 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 38 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 51 min |
| Jun 20, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 20, 12:52 AM CDT | Tornado Warning | GID | Furnas, Gosper | 23 min |
| Jun 20, 1:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 52 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| Jun 20, 1:29 AM CDT | Special Weather Statement | GID | Valley | 31 min |
| Jun 20, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 31 min |
| Jun 20, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 48 min |
| Jun 20, 1:51 AM CDT | Severe Thunderstorm Warning | GID | Polk | 39 min |
| Jun 20, 2:02 AM CDT | Tornado Warning | GID | Merrick, Polk | 28 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 2:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 14 min |
| Jun 20, 3:07 AM CDT | Special Weather Statement | GID | Merrick | 23 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 35 min |
| Jun 20, 4:40 AM CDT | River Flood Warning | GID | Buffalo, Kearney | 8 days |
| Jun 20, 2:20 PM CDT | Tornado Warning | GID | Furnas, Harlan | 40 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 33 min |
| Jun 20, 3:19 PM CDT | Special Weather Statement | GID | Phelps | 26 min |
| Jun 20, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Furnas, Harlan, Phelps | 19 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| Jun 20, 3:49 PM CDT | Special Weather Statement | GID | Buffalo | 26 min |
| Jun 20, 3:58 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 47 min |
| Jun 20, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:24 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 51 min |
| Jun 20, 4:33 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more | 31 min |
| Jun 20, 4:46 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 44 min |
| Jun 20, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more | 55 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jun 20, 5:18 PM CDT | Tornado Warning | GID | Hamilton, York | 27 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | GID | Greeley, Howard, Sherman, Valley | 50 min |
| Jun 20, 5:35 PM CDT | Special Weather Statement | GID | Thayer | 25 min |
| Jun 20, 5:39 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 36 min |
| Jun 20, 5:44 PM CDT | Tornado Warning | GID | Polk, York | 31 min |
| Jun 20, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more | 52 min |
| Jun 20, 6:00 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Sherman, Valley | 6 hr |
| Jun 20, 6:00 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jun 20, 6:20 PM CDT | Special Weather Statement | GID | Furnas | 25 min |
| Jun 20, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 44 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 17 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.